# SDR DALA2021080904552

- Difficulty date: August 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 100,956 hours, 14,893 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND 1 EA FASTENER CRACKED ON RT LOWER SKIN STRINGER L-6.5. C/W ERA 592453-14AD. (LP 1900572)
